# SDR ASAA0843528

- Difficulty date: September 22, 2008
- Submitted: September 29, 2008
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 51,828 hours, 30,853 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 57094
- Condition: Failed
- Location: Cargo Door
- Component: Door, Cargo, Af
- Component part number: 6547952340
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT CRUISE FL340 CABIN ALT WARNING HORN CAME ON CABIN ALT WAS 10.5 11.0, RAN CABIN ALT WARN HORN RAPID DEPRESS CK LIST.  CONTROLLED CABIN AT ABOUT 11 12 THOUSAND BEGAN NORMAL DESCENT AND DECLARED EMERGENCY DEVIATE YVR.  ABOUT FL190 CABIN PRESS FELT LIKE IT WAS EXCESSIVE.  CRACKED OUTFLOW OPEN AND GOT 4K FT MIN INCREASE CLOSED OUTFLOW + CAUGHT CABIN AGAIN.  CABIN GOT COLD, PRESSURIZED AIRCRAFT PER MM 05 51 91 702 001 AND FOUND THE FOLLOWING. UNABLE TO PRESSURIZE USING ONE AIR COND PACK REQUIRED RT ENG AND APU AS BLEED SOURCE AND BOTH PACKS OPERATING TO REACH 4 PSID.  DECAY RATE FROM 4 PSID TO 2.5 PSID WAS 50 SECS.  OUT OF LIMITS.  FOUND AIR LEAKS AT NOSE GEAR DOWNLOCK VIEWER IN NOSE W/W AND FROM MAIN CARGO DOOR.
